# SDR DALA2022122308347

- Difficulty date: December 17, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 1,324 hours, 155 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Warning Message
- Condition: False Indication
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAP PANEL SHOWS MSG: CHECK L1 DOOR PSI WITH ORANGE BOX.   BOTH FAP IND AND BOTTLE IND CKS OK.
